Alert archive / Colorado / Special Weather Statements in 2014
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Apr 13, 2014, 1:21 PM MDT for Chaffee County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2014, 1:21 PM MDT (19:21 UTC)
- Expired
- Apr 13, 2014, 1:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
County Chaffee County, CO
The radar
The Pueblo radar (KPUX), 167 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 7.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1519 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
172
WWUS85 KPUB 131921
SPSPUB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
121 PM MDT SUN APR 13 2014
COZ060>063-076-131945-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO-
121 PM MDT SUN APR 13 2014
...SPECIAL WEATHER STATEMENT...
AT 118 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MONARCH PASS...OR 32 MILES EAST OF GUNNISON...MOVING NORTHEAST
AT 45 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. GRAUPEL
AND SMALL HAIL ARE ALSO POSSIBLE WITH THIS STORM. EXPECT SNOWFALL
RATES OF UP TO AN INCH PER HOUR WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONARCH SKI AREA...MONARCH PASS...MAYSVILLE AND NATHROP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3880 10602 3872 10595 3870 10597 3869 10593
3863 10587 3849 10631 3850 10635 3862 10636
TIME...MOT...LOC 1918Z 241DEG 43KT 3856 10632
$$
PJCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Apr 13, 11:42 AM MDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 13, 11:42 AM MDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1142 AM MDT SUN APR 13 2014 .UPDATE... ISSUED AT 1139 AM MDT SUN APR 13 2014 LOADED IN LATEST OBSERVATIONS AND ADJUSTED POPS/WEATHER GRIDS ACCORDINGLY. FORECAST REMAINS ON TRACK...NO MAJOR UPDATES AT THIS TIME. CURRENT HIGHLIGHTS REMAIN INTACT. LW UPDATE ISSUED AT 946 AM MDT SUN APR 13 2014 LOADED FRESH OBSERVATIONS INTO FRONT END OF FORECAST GRIDS AND BLENDED INTO REST OF FORECAST. CURRENT FORECAST SEEMS ON TRACK SO NO MAJOR OVERHAULS AT THIS TIME. LW && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 506 AM MDT SUN APR 13 2014 CURRENTLY...RADAR SHOWS MAINLY LIGHT SHOWERS ACROSS THE I-25 CORRIDOR INTO THE SOUTHEAST PLAINS WITH PRECIPITATION MOVING INTO THE CONTINENTAL DIVIDE. TEMPERATURES ARE QUITE MILD...WITH READINGS FROM AROUND 40 TO THE LOWER 50S ACROSS THE PLAINS AND I-25 CORRIDOR...30S HIGH VALLEYS...AND 20S AND 30S MOUNTAINS. WATER VAPOR IMAGERY SHOWS VIGOROUS TROUGH MOVING TOWARD THE AREA WITH A FEW LIGHTNING STRIKES ACROSS NORTHERN UTAH. LIGHTNING OCCURRED EARLIER THIS MORNING IN NORTHEAST AND EAST-CENTRAL COLORADO. TODAY...GOING FORECAST WITH TIMING AND SNOW AMOUNTS LOOKING GOOD WITH THIS LATE SEASON SNOW EPISODE FOR THE CWA. SHORT RANGE MODELS IN FAIRLY GOOD AGREEMENT WITH SNOW BEGINNING ACROSS THE EASTERN SAWATCH AND MOSQUITO RANGES...AND STARTING THE MAIN BATCH OF PERSISTENT PRECIPITATION IN THE MIDMORNING ACROSS THE PIKES PEAK REGION AND SOUTHEAST MOUNTAINS. MAIN IMPACTS SHOULD HOLD OFF UNTIL AFTER THE WINTER STORM WARNINGS AND ADVISORIES BEGIN. MID LEVEL TEMPERATURES FALL BELOW 0 CELSIUS ACROSS THE NORTHERN HALF OF THE I- 25 CORRIDOR BY MIDMORNING...SO ANY RAIN SHOWERS SHOULD FLIP OVER TO SNOW...AND INITIALLY BEGIN TO ACCUMULATE ON COLDER SURFACES. THE GOING FORECAST HAS THE RAIN/SNOW CHANGEOVER OCCURRING IN COLORADO SPRING MIDMORNING...AND IN PUEBLO AND LA JUNTA BY MID TO LATE AFTERNOON. THEN BY 00Z THE RATON RIDGE SHOULD FLIP OVER TO ALL SNOW. COLDER AIR ALOFT WILL DEVELOP...AND PUSH SOUTHWARD WITH BRISK NORTHERLY SURFACE WINDS ACROSS THE PLAINS DURING THE AFTERNOON... PLUNGING TO VALUES BELOW MINUS 10 CELSIUS AT THE 700 MB LEVEL BY MID TO LATE EVENING. NSSL WRF SHOWS SOME FAIRLY STRONG MAXIMUM ECHOS MOVING THROUGH THE AREA...BEGINNING AROUND 19Z AND LASTING THROUGH THE EVENING...WITH THE MAIN SHORTWAVE LIFT AND INSTABILITY. AND SPEAKING OF INSTABILITY...HAVE PUT ISOLATED THUNDER IN THE FORECAST THIS AFTERNOON. THE EXPECTATION OVER THE PAST FEW DAYS WAS THAT THE BEST OPPORTUNITY FOR RAPID SNOW ACCUMULATIONS WOULD OCCUR IN THIS TIME FRAME. STARTING AROUND 00Z THE ECHOS INTENSIFY ALONG THE RATON RIDGE...WHICH IS WHY THE WINTER WEATHER ADVISORY BEGINS IN LAS ANIMAS AND BACA COUNTIES AT THAT TIME. THE TIMING IS PRETTY MUCH MIRRORED BY THE NAM12. TONIGHT...MODELS SHOW SNOW TAPERING OFF ACROSS WESTERN SECTIONS OF THE CWA BY MID EVENING...BUT LASTING ACROSS THE EAST UNTIL AROUND 06Z...WITH THE EXCEPTION OF THE SOUTHEAST PLAINS...WHERE SNOW WILL END AROUND 09Z. IT WILL BE QUITE COOL BY APRIL STANDARDS BY DAWN...WITH TEMPERATURES DIPPING INTO THE TEENS TO LOWER 20S ACROSS THE PLAINS AND HIGH VALLEYS...AND SINGLE DIGITS TO TEENS ACROSS THE MOUNTAINS. TYPICALLY WE DO NOT BEGIN ISSUING FROST ADVISORIES AND FREEZE WARNINGS UNTIL MAY 1ST...FYI. WITH REGARD TO SNOW AMOUNTS...THE WINTER WEATHER ADVISORIES LOOK GOOD ALONG THE CONTINENTAL DIVIDE...WITH THE HIGHEST AMOUNTS EXPECTED ACROSS THE EASTERN SAWATCH AND MOSQUITO RANGES...WITH OVER A FOOT OF SNOW OVER A 24 HOUR PERIOD. OF COURSE WITH THE CONVECTIVE NATURE OF THE SYSTEM... SNOW BURSTS COULD BRING THE ADVERTISED 6 TO 9 INCHES ACROSS THE EASTERN SAN JUANS AND LA GARITAS IN SAGUACHE AND MINERAL COUNTIES. MODELS ARE PUTTING MORE PRECIPITATION ACROSS THE SOUTHEAST MOUNTAINS THAN IN THE PIKES PEAK REGION (WITH THE EXCEPTION OF PIKES PEAK ITSELF)...AND THIS IS DEPICTED WELL IN THE GOING FORECAST. NSSL WRF IS SHOWING SOME ISOLATED WATER TOTALS OF 2 INCHES ACROSS THE SOUTHEAST MOUNTAINS...AND 1 1/2 INCHES ON PIKES PEAK...AND MORE THAN 1/2 INCH ACROSS TELLER COUNTY AND THE PALMER DIVIDE. THESE HIGHER VALUES COULD VERY WELL OCCUR WITH THE CONVECTIVE NATURE OF THE SYSTEM. CURRENTLY WE HAVE SIMILAR SNOW AMOUNTS...USING THE 10:1 RATIO...WITH AROUND A FOOT AND A HALF OVER THE HIGHEST ELEVATIONS OF THE SANGRES AND WETS...AND PIKES PEAK. THERE MAY VERY WELL BE SOME ISOLATED TOTALS OF OVER 20 INCHES. -TLM- .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 506 AM MDT SUN APR 13 2014 LONGER TERM METEOROLOGICAL FOCUS IS ON THE NEXT SYSTEM THAT IS EXPECTED TO IMPACT THE FORECAST DISTRICT FROM LATER WEDNESDAY INTO AT LEAST THURSDAY. LATEST COMPUTER SIMULATIONS AND FORECAST MODEL SOUNDINGS SUGGEST THAT LINGERING PRECIPITATION WILL BE NOTED MONDAY MORNING WITH IMPROVING METEOROLOGICAL CONDITIONS THEN EXPECTED FROM LATER MONDAY INTO WEDNESDAY MORNING. DRY CONDITIONS ARE ANTICIPATED OVER THE FORECAST DISTRICT FROM MONDAY NIGHT INTO TUESDAY NIGHT AS DRY NORTHWESTERLY TO ZONAL UPPER FLOW DEVELOPS. IN ADDITION...MAXIMUM TEMPERATURES CLIMBING TO ABOVE MID-APRIL CLIMATOLOGICAL AVERAGES SHOULD BE NOTED OVER MOST LOCATIONS BY TUESDAY AFTERNOON. NEXT UPPER SYSTEM IS THEN PROJECTED TO IMPACT THE FORECAST DISTRICT BEGINNING WEDNESDAY AND CONTINUING INTO THURSDAY/THURSDAY EVENING. IN ADDITION...ANOTHER MOIST NORTHERLY SURGE WILL BE MOVING ACROSS EASTERN PORTIONS OF THE CWFA BY LATE WEDNESDAY. THIS COMBINATION OF AN UPPER DISTURBANCE AND MOIST NORTHERLY SURGE IS EXPECTED TO PRODUCE ANOTHER ROUND OF UNSETTLED CONDITIONS...ESPECIALLY FROM LATER WEDNESDAY INTO THURSDAY. ACCUMULATING SNOW(POSSIBLY HEAVY AT TIMES) WILL AGAIN BE POSSIBLE...PRIMARILY OVER FAVORED HIGHER TERRAIN LOCATIONS DURING THIS TIME-FRAME WITH TEMPERATURES FALLING TO WELL BELOW CLIMATOLOGICAL AVERAGES BY THURSDAY. A RETURN TO WARMER AND OVERALL DRIER CONDITIONS IS THEN ANTICIPATED FROM FRIDAY INTO SATURDAY AS NEXT TRANSITORY UPPER RIDGE TRAVERSES COLORADO...ALTHOUGH ANOTHER STORM SYSTEM WILL BE MOVING ACROSS SOUTHERN ARIZONA DURING THIS TIME-FRAME AND WILL NEED TO BE MONITORED CLOSELY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1039 AM MDT SUN APR 13 2014 STRONG SPRING STORM WILL CROSS THE FLIGHT AREA THROUGH TONIGHT. EXPECT WIDESPREAD MVFR/IFR/LIFR CONDITIONS ACROSS THE CENTRAL/EASTERN MOUNTAINS AND PLAINS THROUGH 06Z...INCLUDING THE KCOS AND KPUB TAF SITES. PRECIPITATION WILL BE MORE SCATTERED IN COVERAGE ACROSS THE SAN LUIS VALLEY AND SOUTHWEST MOUNTAIN AREAS...WHERE AREAS OF MVFR/IFR/LIFR CONDITIONS ARE EXPECTED...THIS INCLUDES THE KALS TAF SITE. SHOULD SEE GRADUAL IMPROVEMENT KICKING IN FROM NORTH TO SOUTH AFTER 06Z...WITH VFR RETURNING FROM NORTH TO SOUTH AFTER 12Z MONDAY. LW && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR COZ058>061-063-066-068. WINTER STORM WARNING UNTIL 3 AM MDT MONDAY FOR COZ072-073-079- 080. WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT FOR COZ077-078-083-087. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 3 AM MDT MONDAY FOR COZ088-094-099. WINTER STORM WARNING UNTIL MIDNIGHT MDT TONIGHT FOR COZ076-081- 082-084. WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 3 AM MDT MONDAY FOR COZ074-075. WINTER WEATHER ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR COZ085. && UPDATE...LW AVIATION...LW
Hazardous weather outlook, Apr 13, 6:43 AM MDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 643 AM MDT SUN APR 13 2014 COZ058>089-093>099-141245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 643 AM MDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A POTENT SPRING STORM SYSTEM WILL MOVE THROUGH SOUTH CENTRAL AND SOUTHEAST COLORADO THROUGH TONIGHT...SPREADING MODERATE TO HEAVY SNOW ACROSS THE MOUNTAINS...AND A RAIN SNOW MIX FOR THE LOWER ELEVATIONS WHICH WILL QUICKLY TRANSITION OVER TO SNOW BY LATE THIS AFTERNOON THROUGH EARLY EVENING. THE HEAVIEST SNOW IS EXPECTED TO OCCUR ACROSS THE SOUTHEAST MOUNTAINS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. GENERALLY...8 TO 16 INCHES OF SNOW WILL BE LIKELY BY EARLY MONDAY MORNING ATOP PIKES PEAK...AND ACROSS TELLER COUNTY...THE WET MOUNTAINS AND THE SANGRE DE CRISTO MOUNTAINS. FIVE TO 10 INCHES OF SNOW WILL BE LIKELY ACROSS NORTHERN EL PASO COUNTY. THE CENTRAL AND SOUTHWEST MOUNTAINS WILL SEE GENERALLY 5 TO 10 INCHES...THOUGH THE HIGHER ELEVATIONS OF THE EASTERN SAWATCH AND MOSQUITO RANGES WILL SEE AMOUNTS FROM 8 TO 15 INCHES. LOCATIONS ALONG THE I-25 CORRIDOR WILL ALSO SEE SOME MODERATE SNOW ACCUMULATIONS WITH 3 TO 6 INCHES LIKELY ACROSS CENTRAL AND SOUTHERN EL PASO COUNTY...AND ALONG THE HIGHER TERRAIN SOUTH OF THE CITY OF PUEBLO...FROM COLORADO CITY TO TRINIDAD...AS WELL AS LAS ANIMAS AND PORTIONS OF BACA COUNTY. FOR THE REMAINDER OF THE SOUTHEASTERN COLORADO PLAINS...SNOWFALL AMOUNTS WILL RANGE FROM 2 TO 4 INCHES WITH ROADWAYS BECOMING SLUSHY AND SLIPPERY AT TIMES DURING THE HEAVIER SNOW. SNOW COVERED ROADWAYS AND POOR VISIBILITIES WILL CAUSE HAZARDOUS TRAVEL CONDITIONS IN AND NEAR THE MOUNTAINS...INCLUDING OVER MONUMENT HILL WHERE SIGNIFICANT SNOW ACCUMULATIONS ARE EXPECTED. THOSE WITH TRAVEL PLANS TODAY AND TONIGHT SHOULD KEEP WEATHER AWARE AND CONSIDER POSTPONING TRAVEL IF POSSIBLE...ESPECIALLY IF YOUR TRAVEL TAKES YOU ACROSS AND NEAR THE SOUTHEAST MOUNTAINS. IF YOU MUST TRAVEL...BE PREPARED FOR WINTER DRIVING CONDITIONS AND CARRY A WINTER SURVIVAL KIT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL LOCALIZED SNOW ACCUMULATIONS UP TO TWO INCHES WILL BE POSSIBLE OVER PRIMARILY THE SOUTHERN MOUNTAINS MONDAY MORNING AS A STORM SYSTEM MOVES AWAY FROM COLORADO. ANOTHER STORM SYSTEM WILL BE CAPABLE OF PRODUCING ACCUMULATING SNOW(POTENTIALLY HEAVY AT TIMES) FROM LATER WEDNESDAY INTO THURSDAY...PRIMARILY OVER HIGHER TERRAIN LOCATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY TODAY AND TONIGHT.
In the hours before
Special weather statement, Apr 13, 1:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
121 PM MDT SUN APR 13 2014
COZ060>063-076-131945-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT CO-
121 PM MDT SUN APR 13 2014
...SPECIAL WEATHER STATEMENT...
AT 118 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MONARCH PASS...OR 32 MILES EAST OF GUNNISON...MOVING NORTHEAST
AT 45 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. GRAUPEL
AND SMALL HAIL ARE ALSO POSSIBLE WITH THIS STORM. EXPECT SNOWFALL
RATES OF UP TO AN INCH PER HOUR WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONARCH SKI AREA...MONARCH PASS...MAYSVILLE AND NATHROP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3880 10602 3872 10595 3870 10597 3869 10593
3863 10587 3849 10631 3850 10635 3862 10636
TIME...MOT...LOC 1918Z 241DEG 43KT 3856 10632
PJCNearby
Special Weather Statements in Colorado, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.